MathSciNet Relay Station
MathSciNet bibliographic data
MR1682987 (2000d:35107) 35K55 (35B05 58J35)
Zhang, Qi S. Blow-up results for nonlinear parabolic equations on manifolds. Duke Math. J. 97 (1999), no. 3, 515–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement